Re: Need some help plz
I am glad you have another doctor that is listening. That's great news, because as I remember you have been really struggling.
As for the testosterone, one of the things that you woudl notice by getting it optimized would be increased libido. Another effect is that it helps build muscle tissue. Since muscle tissue burns fat, it might help with weight loss, or at least to trim off some inches. These effects might not be noticed for months, though.
DHEA metabolizes into Androstenedione, which is a precursor to Testosterone, and supplementing it may help with your testosterone level, too. It helped mine, anyways. DHEA alone might be the way to go, if for no other reason than that your body will utilize it as it needs it rather than supplementing with a specific hormone. That, however is just my opinion.
Those are relatively low doses of each. Watch your skin for signs of having too much, since te symptoms of too much of either are similar: you may start breaking out or the hair on your face may thicken or get darker. If either of these thing start to happen, let your doctor know, and lower your dose. Realistically, though, at the doses you are going to be taking, I doubt that this will happen.
Do keep in mind that the results of supplementing these may take months to notice, so be patient.